# SDR AU510001546

- Difficulty date: February 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO NOT TRANSMITTING.
